Skip to main content
Article
Periodic Structures in the Polar Ionosphere and Geomagnetic Pulsations
Geomagnetism and Aeronomy
  • Leonid S. Al'perovich
  • Naum I. Gershenzon, Wright State University - Main Campus
Document Type
Article
Publication Date
1-1-1981
Catalog Record
Catalog Record
Citation Information
Leonid S. Al'perovich and Naum I. Gershenzon. "Periodic Structures in the Polar Ionosphere and Geomagnetic Pulsations" Geomagnetism and Aeronomy Vol. 21 Iss. 2 (1981) p. 192 - 195 ISSN: 0016-7932
Available at: http://works.bepress.com/naum_gershenzon/22/